MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Medical device site infection (4845)
Date of Event 08/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-02-42 - rs expanded glenosphere 42mm, +4mm offset: 6528876.320-10-05 - equinoxe reverse tray adapter plate tray +5: 6429883.320-15-05 - eq rev locking screw: 6520143.320-20-00 - eq reverse torque defining screw kit: 6486713.321-20-00 - equinoxe reverse shoulder drill kit: 6525408.(h3) pending evaluation.
 
Event or Problem Description
Study: equinoxe shoulder study.Subject: (b)(4).Related to: case: (b)(4).Implant date: on (b)(6) 2020.Ex-plant date: on (b)(6) 2020.Date of event onset: 08-05-2020.Adverse event name : superficial infection.Serious adverse event? yes.Ae related to device? definitely not related.Ae related to procedure? possibly related.Action taken: revision - standard reverse w-preserve stem, other - irrigation and debridement scheduled for on (b)(6) 2020.Revision date: on (b)(6) 2020.Outcome: resolved.P/n: 320-42-13.Device name: equinoxe reverse 42mm humeral const liner +2.5.S/n: (b)(6) confirmed to have been packaged in a vacuum bag that does not contain evoh.510k: k063569.Udi: (b)(4).Product code: kwt.Concomitants: 320-02-42 - rs expanded glenosphere 42mm, +4mm offset: 6528876.320-10-05 - equinoxe reverse tray adapter plate tray +5: 6429883.320-15-05 - eq rev locking screw : 6520143.320-20-00 - eq reverse torque defining screw kit: 6486713.321-20-00 - equinoxe reverse shoulder drill kit: 6525408.69-year-old white male.Height: 72 in.Bmi: 30.Previous surgery on involved shoulder? yes - 1999- open rotator cuff repair, on (b)(6) 2018- reverse shoulder arthroplasty.Diagnosis: other - dissociated polyethylene component, recurrent instability episodes comorbidities: hypertension, other - hypothyroidism, hypercholesterolemia unspecified analgesic use.This event report was received through clinical data collection activities and no device return is anticipated.Ebi implantation surgery results attached.Historical records, smart solve, and inbox searched for duplicate cases by serial numbers and/or clinical trial subject with no results.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e, g.The reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition.Additionally, infection is a known surgical risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key19048164
Report Number1038671-2024-00745
Device Sequence Number20969487
Product Code KWT
UDI-Device Identifier10885862086723
UDI-Public10885862086723
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2024
Device Catalogue Number320-42-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age69 YR
Patient SexMale
Patient Weight100 KG
Patient RaceWhite